On projective varieties with strictly nef tangent bundles

Duo Li Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Wenhao Ou UCLA Mathematics Department, 520 Portola Plaza, Los Angeles, CA 90095, USA Xiaokui Yang Department of Mathematics and Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China

Differential Geometry Algebraic Geometry mathscidoc:2206.10008

Journal de Mathématiques Pures et Appliquées, 128, 140-151, 2019.8
In this paper, we study smooth complex projective varieties X such that some exterior power ⋀^rT_X of the tangent bundle is strictly nef. We prove that such varieties are rationally connected. We also classify the following two cases. If T_X is strictly nef, then X isomorphic to the projective space P^n. If ⋀^2T_X is strictly nef and if X has dimension at least 3, then X is either isomorphic to P^n or a quadric Q^n.
No keywords uploaded!
[ Download ] [ 2022-06-22 15:58:16 uploaded by yangxk ] [ 119 downloads ] [ 0 comments ]
@inproceedings{duo2019on,
  title={On projective varieties with strictly nef tangent bundles},
  author={Duo Li, Wenhao Ou, and Xiaokui Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220622155816419499454},
  booktitle={Journal de Mathématiques Pures et Appliquées},
  volume={128},
  pages={140-151},
  year={2019},
}
Duo Li, Wenhao Ou, and Xiaokui Yang. On projective varieties with strictly nef tangent bundles. 2019. Vol. 128. In Journal de Mathématiques Pures et Appliquées. pp.140-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220622155816419499454.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved